# SDR CALA2023072402313

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,794 hours, 26,895 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 141A610421
- Condition: Unknown
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST FOR SDR ON REPLACEMENT OF FWD ENTRY DOOR ST OP FITTING ASSY. REF TO UAL EA 5210-03064 REV A COMPLIED WITH SDR REQUEST FROM CUSTOMER FOR THE REPLACEMENT OF FWD ENTRY DOOR STOP FITTING ASSY. WORK ACCOMPLISHED BY V935715 ENTERED BY V927860, INSPECTED BY Q886
